# SDR 9711579993

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- Engine: Pwa JT8D9
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Wire
- Condition: Shorted
- Location: Rt Engine Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE RIGHT ENGINE EGT INDICATION WAS ERRATIC.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPAIRED OPEN WIRE IN AIRCRAFT TAIL SECTION.  ENGINE OPERATIONAL CHECK OK.
